What is Crocin?
Crocin is a carotenoid chemical compound that is present in the flowers crocus and gardenia. This is the chemical mainly responsible for the color of saffron. Chemically, the dieter derived from the disaccharide gentiobiose and dicarboxylic acid crocetin is crocin.
The Crocin Advance Tablet can be administered with another medication alone or in combination. As recommended by your doctor, you should take it regularly. It is typically better taken with food, otherwise, your stomach may become disturbed. Do not take more than prescribed or use it for longer. Side effects are uncommon if this medication is used properly, but in some individuals, this medicine can cause stomach pain, nausea, and vomiting.
Crocin medication is commonly used and considered safe, but it is not sufficient for all. Before taking this drug, let your doctor know if you have problems with your liver or kidneys, or if you are using blood thinners. The dosage or suitability of this drug can be influenced by it. Let your doctor know about all the other medicines that you are taking because this medication will affect or be affected by them.
Crocin Advance Tablet is a drug that is used for pain relief and fever control. It is used for the treatment of a variety of disorders, including headache, body ache, toothache, and the common cold. It functions by blocking the release of certain chemicals that are responsible for pain and fever.
A popular painkiller used for the treatment of aches and pains is Crocin Advance Tablet. It works by suppressing the brain's chemical messengers that tell us we're in pain. It is helpful in relieving headaches, migraine, nerve pain, toothache, sore throat, menstrual pain, arthritis, and muscle aches that are caused by pain. This drug is very commonly used and, if administered at the proper dose, it very seldom causes adverse effects. To get the most advantage, take it as it is prescribed. Do not take more or longer than required, as this can be hazardous. In general, for the shortest possible time, you can take the lowest dose that works. During pregnancy or breastfeeding, it is also the first option for painkillers.
In Fever A high-temperature reduction is also used with the Crocin Advance Tablet (fever). It operates by blocking the release of some fever-causing chemical messengers. It can be administered alone or with another drug in combination. As recommended by your doctor, you should take it regularly.
Crocin Side Effects
When the body responds to the drug, most side effects don't require any medical treatment and vanish. If they continue or you are concerned about them, contact your doctor. Popular Adverse Effects are:
- Pain in the stomach
- Vomiting Over
How to use
Take this drug as prescribed by your doctor for the dosage and duration. As a whole, swallow it. Do not chew, crush, or rupture it. You should take the Crocin Advance Tablet with foods.
How does the Crocin tablet work?
Crocin Advance Tablet is an analgesic and antipyretic (pain reliever) (fever reducer). It functions by blocking the release of some pain and fever-causing chemical messengers.
- To avoid a disturbed stomach, the Crocin Advance Tablet should be taken with food or milk.
- Take it as per your doctor's prescribed dosage and length. Severe complications such as stomach bleeding and kidney problems can result from long-term use.
- Do not take Crocin Advance Tablet indigestion remedies (antacids) within two hours of taking the medication.
- When taking this drug, stop drinking alcohol, as it can increase the risk of stomach problems.
- If you have liver disease, tell your doctor as your dosage will need to be changed.
- If you are taking this medication for long-term care, your doctor may check your kidney function, liver function, and levels of blood components regularly.
Crocin 650mg Interactions Quick Release Tablet 15'S
Interactions with other pharmaceutical products
Concomitant use of Crocin 650 tablet blood thinners such as warfarin should be avoided, as this may increase the risk of bleeding.
With a minimum delay of 2 hours, cholesterol-lowering medicines such as cholestyramine should be taken as this may interfere with the impact of this medication.
With Crocin 650 Pill, medicines used to treat a bacterial infection such as chloramphenicol should be avoided as it may interfere with the effect of this medication.
When you should not use it?
- If you have a confirmed allergy to paracetamol or any of the other ingredients that are present with it, this drug is not approved for use.
- Nephropathy Analgesic (Kidney Disease)
- This medicinal product is not approved for use in patients with renal conditions associated with improper use of painkillers.
- A significant deficiency in the liver
- Because of the increased risk of worsening the patient's condition, this drug is not approved for use in patients with serious liver diseases.
- Alcohol - UNSAFE
- With the this Advance Pill, drinking alcohol is dangerous.
- During pregnancy- the this Advance tablet may be dangerous to use. Although human studies are minimal, animal studies have shown adverse effects on developing babies. Before prescribing it to you, the doctor can weigh the benefits and any possible risks. Consult your physician, please.
- Breastfeeding -IF Recommended SAFE It is safe to use the Advance Tablet during breastfeeding. Human studies show that a large amount of the medication does not move into the breastmilk and is not toxic to the infant.
- Kidney- For patients with kidney disease, the Advance Tablet should be used with caution. A dose adjustment may be needed for the Crocin Advance Tablet. Consult your physician, please.
- The Liver- For patients with liver disease, the Advance Tablet should be used with caution. A dose adjustment may be needed for the Crocin Advance Tablet. Consult your physician, please.
- However, in patients with serious liver disease and active liver disease, the use of the Crocin Advance tablet is not recommended.
Direction and use
- Always take this medication exactly as you have been told by your doctor.
- Swallow tiny quantities of water with the drug
- In the event of an overdose, seek urgent medical advice if you take more CROCIN ADVANCE 500MG than you should.
- Overdose signs include nausea or vomiting, lack of appetite, pain in the stomach
- To make up for a forgotten dose, do not take a double dose. If you skip a dose, take it as soon as you recall and then take the next dose at the correct time.
- Do not quit taking this ADVANCE 500MG without your doctor's advice.
- Do not exceed the dosage indicated. Without medical advice, do not take more than three days. Not recommended for kids who are below the age of 12. Patient Advice: If symptoms persist or patients suffer from liver/kidney failure, seek medical
- An overdose can damage the liver. Seek medical advice in case of overdose, even though there are no signs of overdose.
- Do not use it for other products containing paracetamol. Contraindicated hyper-sensitivity to Paracetamol and every other component in patients. Keep out of children's reach and hearing. Store at a temperature of not more than 40° C. Cover them from intense sunlight and humidity.
Crocin vs Paracetamol
|Crocin is a carotenoid chemical
|Also known as acetaminophen
|Is used for pain relief and control fever
|Used to treat pain and fever
|Molar mass: 976.96 g/mol
|Molar mass: 151.163 g/mol
|Melting point: 186 °C
|Melting point: 169 °C
Crocin Advance with Optizorb technology is India's first paracetamol pill.
In as little as 5 minutes, it begins releasing the medication. It is absorbed 25 percent quicker than normal paracetamol.11.
This offers fast and consistent relief from pain. For pain relief by back specialists, the pain reliever in Crocin Advance is prescribed as first-line therapy. It is also ideal for people with heart/CVD problems, high blood pressure, stomach sensitivity, and for diabetics and elderly people.
Crocin and Paracetamol are like two sides of the same coin. Crocin is the brand name which actually is a paracetamol (acetaminophen to be precise). Crocin tablets come in different strengths (325mg, 500mg, 650mg), and it is generally a mild pain killer but good antipyretic (medicines which are taken to bring our fever down).
Paracetamol is also considered as one of the safest drugs which can be taken up to 4gm per day depending on your liver and kidney function. It is also one of the few drugs which can be given to pregnant women for controlling fever and mild to moderate pains. But consuming an excess of paracetamol might cause liver damage so always consult your doctor/physician before taking it. And branded and generic drugs which are the same in strength are quite the same in efficacy too.